Alert archive / South Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 34, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 24, 2010, 9:49 PM CDT for 10 counties in South Dakota. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 9:49 PM CDT (02:49 UTC)
- Expired
- May 24, 2010, 10:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bon Homme County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Hanson County, SD, Hutchinson County, SD, McCook County, SD, Miner County, SD, Sanborn County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 116 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 10:08 PM CDT | TSTM WND GST 60 | 8 Nne Mitchell, SD | |
| May 24, 10:10 PM CDT | TSTM WND GST 60 | 3 S Parkston, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1712 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1716 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
201
WUUS53 KFSD 250249
SVRFSD
SDC009-023-035-043-061-067-087-097-111-135-250315-
/O.NEW.KFSD.SV.W.0034.100525T0249Z-100525T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
949 PM CDT MON MAY 24 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA...
SOUTHEASTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
DAVISON COUNTY IN SOUTHEAST SOUTH DAKOTA...
EASTERN DOUGLAS COUNTY IN SOUTHEAST SOUTH DAKOTA...
HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
WESTERN MCCOOK COUNTY IN SOUTHEAST SOUTH DAKOTA...
SOUTHERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA...
SOUTHEASTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...
WESTERN YANKTON COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 1015 PM CDT
* AT 949 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ARTESIAN TO 9
MILES SOUTHWEST OF NIOBRARA...AND MOVING EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FEDORA...TRIPP AND FULTON AROUND 955 PM CDT...
ROSWELL...TYNDALL...SPRINGFIELD AND ALEXANDRIA AROUND 1000 PM
CDT...
FARMER AROUND 1005 PM CDT...
VILAS...HOWARD...SPENCER AND SCOTLAND AROUND 1010 PM CDT...
BRIDGEWATER...MENNO AND TABOR AROUND 1015 PM CDT...
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE OLIVET
AND LESTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4283 9815 4285 9822 4290 9837 4403 9819
4402 9745 4284 9757 4286 9763 4283 9769
4285 9772 4284 9780 4286 9785 4285 9788
4278 9793 4276 9803
TIME...MOT...LOC 0249Z 270DEG 47KT 4396 9793 4269 9812
WIND...HAIL 70MPH <1.00IN
$$
BT2 follow-up statements
548
WWUS53 KFSD 250256
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
956 PM CDT MON MAY 24 2010
SDC009-023-035-043-061-067-087-097-111-135-250315-
/O.CON.KFSD.SV.W.0034.000000T0000Z-100525T0315Z/
SANBORN SD-MINER SD-DAVISON SD-HANSON SD-MCCOOK SD-CHARLES MIX SD-
DOUGLAS SD-HUTCHINSON SD-YANKTON SD-BON HOMME SD-
956 PM CDT MON MAY 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BON HOMME...
WESTERN YANKTON...HUTCHINSON...EASTERN DOUGLAS...SOUTHEASTERN CHARLES
MIX...WESTERN MCCOOK...HANSON...DAVISON...SOUTHERN MINER AND
SOUTHEASTERN SANBORN COUNTIES UNTIL 1015 PM CDT...
AT 956 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FEDORA TO NIOBRARA...MOVING EAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VILAS AND FARMER AROUND 1005 PM CDT...
MENNO...HOWARD...TABOR AND SPENCER AROUND 1010 PM CDT...
OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
OLIVET AND LESTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4283 9815 4285 9822 4290 9837 4403 9819
4402 9745 4284 9757 4286 9763 4283 9769
4285 9772 4284 9780 4286 9785 4285 9788
4278 9793 4276 9803
TIME...MOT...LOC 0256Z 270DEG 47KT 4395 9779 4268 9800
WIND...HAIL 70MPH <1.00IN
$$
BT594
WWUS53 KFSD 250319
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1019 PM CDT MON MAY 24 2010
SDC009-023-035-043-061-067-087-097-111-135-250327-
/O.EXP.KFSD.SV.W.0034.000000T0000Z-100525T0315Z/
SANBORN SD-MINER SD-DAVISON SD-HANSON SD-MCCOOK SD-CHARLES MIX SD-
DOUGLAS SD-HUTCHINSON SD-YANKTON SD-BON HOMME SD-
1019 PM CDT MON MAY 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR BON HOMME...WESTERN YANKTON...
HUTCHINSON...EASTERN DOUGLAS...SOUTHEASTERN CHARLES MIX...WESTERN
MCCOOK...HANSON...DAVISON...SOUTHERN MINER AND SOUTHEASTERN SANBORN
COUNTIES HAS BEEN REPLACED WITH ANOTHER WARNING...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION. STONG GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4283 9815 4285 9822 4290 9837 4403 9819
4402 9745 4284 9757 4286 9763 4283 9769
4285 9772 4284 9780 4286 9785 4285 9788
4278 9793 4276 9803
TIME...MOT...LOC 0256Z 270DEG 47KT 4394 9778 4268 9801
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:52 PM CDT, 6 hours 57 minutes earlier.
Area forecast discussion, May 24, 2:52 PM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 PM CDT MON MAY 24 2010
.DISCUSSION...
THUNDERSTORMS STILL EXPECTED TONIGHT...ESPECIALLY WEST OF THE
INTERSTATE 29 CORRIDOR. A POTENT UPPER LEVEL LOW PRESSURE WILL SWING
NORTH THROUGH THE WESTERN HIGH PLAINS THIS EVENING. THUNDERSTORMS
AREA EXPECTED TO DEVELOP AHEAD OF THIS FEATURE...WITH SUPPORT LIKELY
GETTING A BAND OF THUNDERSTORMS GOING OVER CENTRAL NEBRASKA THIS
AFTERNOON. THESE STORMS WILL RACE NORTHWARD AND REACH AREAS WEST OF
THE JAMES RIVER BY ABOUT 6 PM. A VERY STRONG LINEAR SHEAR PROFILE AS
WELL AS CAPE VALUES AROUND 2500 J/KG SUPPORT HAIL TO ABOUT HALF
DOLLAR SIZE AND WIND GUSTS OF AROUND 70 MPH. STILL A MINOR THREAT
FOR A TORNADO IN THIS AREA AS WELL. AS THE STORMS WORK FARTHER
EAST...THE UPPER LEVEL SUPPORT WILL BEGIN TO MOVE AWAY SO THE STORMS
SHOULD WEAKEN AS THEY APPROACH I29.
BOUNDARY PLACEMENT WILL BE CRITICAL THE NEXT FEW DAYS. LINGERING
MOISTURE SOUTH AND EAST OF THE BOUNDARY WILL CREATE AN UNSTABLE
ENVIRONMENT.SERIES OF SHORTWAVES ARE EXPECTED TO TRAIN OVER THE
BOUNDARY CREATING SHOWERS AND THUNDERSTORMS. THE FIRST WAVE MOVES
ACROSS THE AREA TUESDAY MORNING ALONG THE FAR EASTERN EDGE OF CWA.
GOOD UPPER LEVEL SUPPORT WITH RIGHT REAR QUADRANT OF THE JET HANGING
AROUND. MAY SEE A BREAK IN THE ACTIVITY IN THE MID MORNING HOURS IF
THE SUBSIDENCE BEHIND THE LEADING WAVE IS STRONG ENOUGH. SECOND
WAVE THEN LIFTS NORTH AND EAST TOMORROW AFTERNOON AND IS POSITIONED
FURTHER WEST. THIS MAY CREATE THUNDERSTORMS AS FAR WEST AS THE
SIOUX CITY-VERMILLION AREA...MOVING OFF TO THE NORTHEAST. THE TREND
OF THE FRONT CONTINUING TO PIVOT TOWARDS A MORE EAST TO WEST
ORIENTATION. AGREE WITH PREVIOUS FORECASTER THAT HEATING DURING THE
DAYTIME HOURS ON WEDNESDAY MAY GENERATE AIRMASS THUNDERSTORMS MAINLY
SOUTH OF INTERSTATE 90.
SURFACE HIGH PRESSURE TRIES TO BUILD INTO THE NORTHERN PLAINS ON
THURSDAY...HOWEVER...ANY LINGERING MOISTURE MAY STILL RESULT IN
CONVECTION. FOR NOW...WILL KEEP MENTION OF SHOWERS OUT WITH THE
IDEA THAT THE MOISTURE WILL BE FORCED SOUTH AND WEST BUT WOULD NOT
BE SURPRISED IF HAVE TO ADD A MENTION OF SHOWERS ACROSS THE SOUTH
AND WESTERN EDGE OF THE THE FORECAST AREA. WITH RELATIVELY DRY
AIRMASS ACROSS THE EASTERN HALF OF THE FORECAST AREA...SHOULD BE
FAIRLY MIXY AND HAVE KEPT FORECAST HIGHS A FEW DEGREES ABOVE
GUIDANCE.
THEREAFTER...IT APPEARS THE UPPER LEVEL RIDGE MAINTAINS CONTROL
BEFORE BEGINNING TO BREAK DOWN ON SATURDAY. COLD FRONT MOVES
THROUGH THE AREA SATURDAY NIGHT INTO SUNDAY. UPPER LEVEL WAVE MOVES
THROUGH THE NORTHWESTERN HALF OF THE CWA ON SUNDAY INTO SUNDAY
NIGHT...AND MAY SEE SOME LINGERING SHOWERS/THUNDERSTORMS.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY TILL 9 PM CDT TODAY FOR IAZ001>003-
012-013-020-021-031.
MN...WIND ADVISORY TILL 9 PM CDT TODAY FOR MNZ071-072-
080-081-089-090-097-098.
NE...WIND ADVISORY TILL 9 PM CDT TODAY FOR NEZ013-014.
SD...WIND ADVISORY TILL 9PM CDT TODAY FOR SDZ050-057-063.
WIND ADVISORY TILL 9 PM CDT MONDAY FOR SDZ038>040-
052>056-058>062-064-071.
&&Hazardous weather outlook, May 24, 11:44 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1144 AM CDT MON MAY 24 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-251200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1144 AM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS...SOME POSSIBLY PRODUCING QUARTER SIZE HAIL...WILL BE POSSIBLE WEST OF THE JAMES RIVER THIS AFTERNOON. THIS ACTIVITY WILL LIFT NORTH AT ABOUT 40 MPH. LATE THIS AFTERNOON AND EARLY THIS EVENING A SQUALL LINE SHOULD APPROACH AREAS WEST OF THE JAMES RIVER WITH STRAIGHT LINE WINDS OF 70 MPH POSSIBLE AS WELL AS HAIL TO THE SIZE OF HALF DOLLARS. A BRIEF TORNADO COULD ALSO BE POSSIBLE DURING THIS TIME. FROM ABOUT 8 PM THROUGH MIDNIGHT THERE WILL BE A THREAT FOR STRAIGHT LINE WINDS OF ABOUT 60 MPH FROM THE JAMES VALLEY TOWARDS INTERSTATE 29 AS THE SQUALL LINE RACES EAST AND BEGINS TO RAPIDLY WEAKEN. FLOODING... SOME AREAS APPROACHING CENTRAL SOUTH DAKOTA RECEIVED HEAVY RAIN EARLY MONDAY MORNING. IF HEAVY RAIN DEVELOPS AGAIN IN THOSE AREAS THIS EVENING...THERE COULD BE FLASH FLOODING OF LOW LYING AREAS. WIND AND FOG... A HIGH WIND WARNING HAS BEEN POSTED FOR BRULE...GREGORY AND CHARLES MIX COUNTIES FROM 10 AM TO 9 PM TODAY. WINDS OF 30 TO 45 MPH...WITH SOME GUSTS AROUND 50 MPH WILL BE POSSIBLE IN THOSE AREAS THIS AFTERNOON AND EARLY EVENING. ELSEWHERE...A WIND ADVISORY IS IN EFFECT TODAY FOR 25 TO 40 MPH WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 500 PM CDT MAINLY WEST OF THE JAMES RIVER. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 24, 4:33 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
433 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL N BURKE 43.18N 99.29W
05/24/2010 E1.00 INCH GREGORY SD AMATEUR RADIO
0315 PM HAIL 8 NNE BURKE 43.29N 99.23W
05/24/2010 E1.50 INCH GREGORY SD TRAINED SPOTTER
IN ADDITION TO PING PONG BALL SIZED HAIL, THE WIND BLEW
OVER A WOODEN SWINGSET.
0318 PM HAIL 3 NE BURKE 43.21N 99.25W
05/24/2010 E1.75 INCH GREGORY SD LAW ENFORCEMENT
0336 PM HAIL 17 S PUKWANA 43.53N 99.17W
05/24/2010 E1.75 INCH BRULE SD TRAINED SPOTTER
0345 PM TSTM WND GST GREGORY 43.23N 99.43W
05/24/2010 E60.00 MPH GREGORY SD LAW ENFORCEMENT
60 MPH WINDS AND PEA SIZED HAIL
&&
LAFLINLocal storm report, May 24, 8:15 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
815 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND GST 6 NNW DIXON 43.47N 99.50W
05/24/2010 E60 MPH GREGORY SD TRAINED SPOTTER
&&
JHLocal storm report, May 24, 8:25 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
825 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST CHAMBERLAIN 43.81N 99.32W
05/24/2010 M62 MPH BRULE SD ASOS
&&
JHLocal storm report, May 24, 9:01 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
901 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 6 ESE HERRICK 43.07N 99.08W
05/24/2010 E60.00 MPH GREGORY SD TRAINED SPOTTER
0854 PM TSTM WND DMG PLATTE 43.39N 98.84W
05/24/2010 CHARLES MIX SD TRAINED SPOTTER
POWER POLES DOWN FROM STRONG WINDS IN PLATTE.
&&
JHLocal storm report, May 24, 9:17 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
917 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST 11 WSW WESSINGTON SPRIN 44.02N 98.78W
05/24/2010 E60 MPH JERAULD SD TRAINED SPOTTER
&&
JHLocal storm report, May 24, 9:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
933 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 4 SW HARRISON 43.40N 98.58W
05/24/2010 E60 MPH DOUGLAS SD TRAINED SPOTTER
&&
BTThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:53 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 37 min |
| May 24, 8:18 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Douglas, Gregory | 42 min |
| May 24, 8:28 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 47 min |
| May 24, 9:00 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Davison, Douglas, Gregory | 30 min |
| May 24, 9:01 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld, Sanborn | 29 min |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Davison, Hanson, Hutchinson, Lake, McCook and 5 more | 46 min |
| May 24, 10:56 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Hutchinson, Lincoln, McCook, Minnehaha, Turner and 1 more | 49 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.